Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 2(146), Pages 223–224 (Mi umn5479)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A function algebra of the second degree of nonlocalness

A. D. Varshavskii


Full text: PDF file (218 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 10.11.1968

Citation: A. D. Varshavskii, “A function algebra of the second degree of nonlocalness”, Uspekhi Mat. Nauk, 24:2(146) (1969), 223–224

Citation in format AMSBIB
\Bibitem{Var69}
\by A.~D.~Varshavskii
\paper A~function algebra of the second degree of nonlocalness
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 2(146)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn5479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241983}
\zmath{https://zbmath.org/?q=an:0182.46604}


Linking options:
  • http://mi.mathnet.ru/eng/umn5479
  • http://mi.mathnet.ru/eng/umn/v24/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Varshavskii, “A function algebra of the second degree on non-localness”, Math. USSR-Sb., 9:2 (1969), 253–266  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:256
    Full text:73
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021